# SDR AALA201609279001

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 42,395 hours, 27,736 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS BAD CABIN ODOR WITH BOTH PACKS ON AND APU BLEED SELECTED ON.  AIRCRAFT GROUNDED.  MAINTENANCE INITIALLY FOUND THE APU OIL SYSTEM WAS OVERSERVICED AND SERVICED THE OIL SYSTEM TO THE PROPER LEVEL.  MAINTENANCE FOUND OIL LEAKS ON THE APU AT THE OIL COOLING FAN, GENERATOR AND STARTER COVER AND REPLACED SEALS AS REQUIRED. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
